# SDR SCNA98006

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TOOLING HOLE FWD FRAME CRACKED LOWER CORNER.  STOP DRILLED CRACKED, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SB 72753A0199.
